Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

White creamy discharge, no odor, taking Clomid. Early signs of pregnancy?

hello.. i have been taking clomid and have already ovulated i believe that im 9dpo and been feeling white creamy discharge no odor just cream flaky like. I was wondering if this is an early sign of pregnancy. Sometimes the discharge is wet a bit in my underwear .
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The white discharge in pregnancy resembles the ovulatory discharge and is not thick. Thick discharge may be due to estrogen and if associated with itching or burning, could indicate infection. If you have been taking basal body temperature throughout your cycle, ovulation would be indicated by a sudden spurt and this would persist if conception has occurred. The earliest way to confirm/exclude pregnancy is by getting a blood test done about one week before your next period is due. Hope your query is answered. Take care.
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor